Maximum common subgraph isomorphism algorithms for the matching of chemical structures

Raymond, J.W. and Willett, P. (2002) Maximum common subgraph isomorphism algorithms for the matching of chemical structures. Journal of Computer-Aided Molecular Design, 16 (7). pp. 521-533. ISSN 1573-4951

Abstract

Metadata

Authors/Creators:
  • Raymond, J.W.
  • Willett, P.
Copyright, Publisher and Additional Information: © 2002 Springer. This is an author produced version of a paper published in Journal of Computer-Aided Molecular Design. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Algorithm, graph matching, graph similarity, isomorphism algorithm, maximum common subgraph, maximum common substructure
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Information School (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 11 Jan 2008 15:48
Last Modified: 08 Feb 2013 16:55
Published Version: http://dx.doi.org/10.1023/A:1021271615909
Status: Published
Publisher: Springer Netherlands
Refereed: Yes
Identification Number: 10.1023/A:1021271615909

Download

Filename: willetts4.pdf

Share / Export

Statistics